# SDR DALA2024102010214

- Difficulty date: October 13, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 90,437 hours, 42,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3225 DISC: ROW 2T/S PER A320 TSM 33-51-00-810-810-A. RESET PWR, EMERGENCY LIGHTING OPERATIONAL TEST NORMAL. ROW 28 OVHD EMERGENCY LIGHT FUNCTION NORMAL AT THIS TIME. JOB COMPLETE, OK FOR SVC. 8 OVERHEAD EMERGENCY LIGHT INOP. C/A: FWD TO MEL 33-50-02B. NO M PROCEDURES, MEL AND PLACARD INSTALLED. (LP: 6639559)
